MAUDE Adverse Event Report: ABBOTT MEDICAL LIBERTA CHARGING SYSTEM; DBS CHARGER

ABBOTT MEDICAL LIBERTA CHARGING SYSTEM; DBS CHARGER
Model Number 66700
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is estimated.Further information requested but not yet received.
 
Event or Problem Description
It was reported that the patient saw smoke coming from their charger.As a result, a replacement charger was sent to the patient which resolved the issue.

Brand Name
LIBERTA CHARGING SYSTEM
Common Device Name
DBS CHARGER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25070255
Report Number1627487-2026-02139
Device Sequence Number10415255
Product Code MHY
UDI-Device Identifier05415067051899
UDI-Public(01)05415067051899(10)10939651(17)270624
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66700
Device Catalogue Number66700
Device Lot Number10939651
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer07/01/2026
07/14/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date07/10/2026
07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP (X2).; DBS EXTENSION (X2).; DBS IPG.; DBS LEAD (X2).
Patient Age25 YR
Patient SexFemale